# SDR UALA2011042502007

- Difficulty date: April 22, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 45,978 hours, 12,479 cycles
- Engine: Pwa PW4056
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Window Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 F/O SLIDING WINDOW HEAT INOPERATIVE.   AND FOUND BAD CONNECTOR PLUG.  WIRE BROKEN AT F-O'S SLIDING WINDOW TERMINAL D1906 POS. D. WIRE CAPPED. NO PART AT IAD.  REPLACED WINDOW TERMINAL PLUG ASSY. OPS CHECKED GOOD.
